@Article{OB, author = {O. Bernardi}, title = {Deformations of the braid arrangement and Trees}, journal = {Adv. Math.}, year = {2018}, OPTkey = {}, volume = {335}, OPTnumber = {}, pages = {466--518}, DOI = {10.1016/j.aim.2018.07.020}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Levear, AUTHOR = {Levear, Duncan}, TITLE = {Bijections for faces of the {S}hi and {C}atalan arrangements}, JOURNAL = {Electron. J. Combin.}, FJOURNAL = {Electronic Journal of Combinatorics}, VOLUME = {28}, YEAR = {2021}, NUMBER = {4}, PAGES = {Paper No. 4.29, 52 pp.}, DOI = {10.37236/10008}, URL = {https://doi.org/10.37236/10008}, } @PhdThesis{Athanasiadis:PhD, author = {Athanasiadis, C.A.}, title = {Algebraic combinatorics of graph spectra, subspace arrangements and {T}utte polynomials}, school = {MIT}, year = {1996}, OPTkey = {}, OPTtype = {}, OPTaddress = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Athanasiadis:finite-field-method, AUTHOR = {Athanasiadis, Christos A.}, TITLE = {Characteristic polynomials of subspace arrangements and finite fields}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {122}, YEAR = {1996}, NUMBER = {2}, PAGES = {193--233}, DOI = {10.1006/aima.1996.0059}, URL = {https://doi.org/10.1006/aima.1996.0059}, } @Article{Athanasiadis:Catalan-Hyperplanes, author = {Athanasiadis, C.A.}, title = {Generalized {C}atalan Numbers, {W}eyl Groups and Arrangements of Hyperplanes}, journal = {Bull. London Math. Soc.}, year = {2004}, OPTkey = {}, volume = {36}, number = {3}, pages = {294-302}, DOI = {10.1112/S0024609303002856}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Athanasiadis:arrangement-coxeter, author = {Athanasiadis, C.A.}, title = {Extended {L}inial hyperplane arrangements for root systems and a conjecture of {P}ostnikov and {S}tanley}, journal = {J. Algebraic Combin.}, year = {1999}, OPTkey = {}, volume = {10}, OPTnumber = {}, pages = {207-225}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @InProceedings{Athanasiadis98deformationsof, author = {C.A. Athanasiadis}, title = {Deformations of {C}oxeter hyperplane arrangements and their characteristic polynomials}, OPTcrossref = {}, OPTkey = {}, booktitle = {Arrangements – Tokyo 1998}, year = {2000}, OPTeditor = {}, OPTvolume = {}, OPTnumber = {}, series = {Adv. Stud. Pure Math. 27}, pages = {1-26}, OPTmonth = {}, OPTaddress = {}, OPTorganization = {}, OPTpublisher = {}, OPTnote = {}, OPTannote = {} } @Article{Athanasiadis:free-deformations, AUTHOR = {Athanasiadis, Christos A.}, TITLE = {On free deformations of the braid arrangement}, JOURNAL = {European J. Combin.}, FJOURNAL = {European Journal of Combinatorics}, VOLUME = {19}, YEAR = {1998}, NUMBER = {1}, PAGES = {7--18}, DOI = {10.1006/eujc.1997.0149}, URL = {https://doi.org/10.1006/eujc.1997.0149}, } @Article{Athanasiadis:bijection-Shi, AUTHOR = {Athanasiadis, Christos A. and Linusson, Svante}, TITLE = {A simple bijection for the regions of the {S}hi arrangement of hyperplanes}, JOURNAL = {Discrete Math.}, FJOURNAL = {Discrete Mathematics}, VOLUME = {204}, YEAR = {1999}, NUMBER = {1-3}, PAGES = {27--39}, DOI = {10.1016/S0012-365X(98)00365-3}, URL = {https://doi.org/10.1016/S0012-365X(98)00365-3}, } @Article{Ardila:Semimatroids, author = {Ardila, F.}, title = {Semimatroids and their {T}utte polynomials}, journal = {Revista Colombiana de Matemáticas}, year = {2007}, OPTkey = {}, volume = {41}, number = {1}, pages = {39-66}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Ardila:Tutte-hyperplanes, author = {Ardila, F.}, title = {Computing the {T}utte Polynomial of a Hyperplane Arrangement}, journal = {Pacific J. Math.}, year = {2007}, OPTkey = {}, volume = {230}, number = {1}, pages = {1-26}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Armstrong:Shi-Ish, author = {Armstrong, D. and Rhoades, B.}, title = {The {S}hi arrangement and the {I}sh arrangement}, journal = {Trans. Amer. Math. Soc.}, year = {2012}, OPTkey = {}, volume = {364}, number = {3}, pages = {1509-1528}, DOI = {10.1090/S0002-9947-2011-05521-2}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Book{Assi-Garcia-Sanchez:transitive-sets, author = {Assi, A. and Garc\'ia-S\'anchez, P.A.}, ALTeditor = {}, title = {Numerical Semigroups and Applications}, publisher = {Springer}, year = {2016}, OPTkey = {}, OPTvolume = {}, OPTnumber = {}, OPTseries = {RSME Springer Series}, OPTaddress = {}, OPTedition = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{OB:Mayers-theory, author = {O. Bernardi}, title = {Solution to a Combinatorial Puzzle Arising from {M}ayer's Theory of Cluster Integrals}, journal = {S\'em. Lothar. Combin.}, year = {2008}, key = {B59e}, volume = {59}, OPTnumber = {}, OPTpages = {10 pages}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Carlitz:Eulerian-numbers, author = {Carlitz, L. and Scoville, R.}, title = {Generalized {E}ulerian numbers: combinatorial applications}, journal = {J. Reine Angew. Math.}, year = {1974}, OPTkey = {}, volume = {265}, OPTnumber = {}, pages = {110–137}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Chandon:semiorder, author = {Chandon, J. L. and Lemaire, J. and Pouget, J.}, title = {D\'enombrement des quasi-ordres sur un ensemble fini}, journal = {Math. Inform. Sci. Humaines, 62}, year = {1978}, OPTkey = {}, volume = {62}, OPTnumber = {}, pages = {61-80}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Corteel:hyperplane-valued-graphs, author = {Corteel, S. and Forge, D. and Ventos, V.}, title = {Bijections between affine hyperplane arrangements and valued graphs}, journal = {European J. Combin.}, year = {2015}, OPTkey = {}, volume = {50}, OPTnumber = {}, pages = {30--37}, DOI = {10.1016/j.ejc.2015.04.003}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Crapo:coboundary-poly, author = {H.H. Crapo}, title = {The {T}utte polynomial}, journal = {Aequationes Math.}, year = {1969}, OPTkey = {}, volume = {3}, OPTnumber = {}, pages = {211-229}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @PhdThesis{Drake:Thesis, author = {Drake, B.}, title = {An inversion theorem for labeled trees and some limits of areas under lattice paths}, school = {Brandeis University}, year = {2008}, OPTkey = {}, OPTtype = {}, OPTaddress = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Book{Flajolet:analytic, author = {P. Flajolet and R. Sedgewick}, ALTeditor = {}, title = {Analytic combinatorics}, publisher = {Cambridge University Press}, year = {2009}, OPTkey = {}, OPTvolume = {}, OPTnumber = {}, OPTseries = {}, OPTaddress = {}, OPTedition = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Unpublished{Forge:Linial, author = {Forge, D.}, title = {Linial arrangements and local binary search trees}, note = {ArXiv preprint: 1411.7834}, OPTkey = {}, OPTmonth = {}, year = {2014}, OPTannote = {} } @Article{Kalikow:symmetries-in-trees, author = {Kalikow, L.H.}, title = {Symmetries in trees and parking functions}, journal = {Discrete Math.}, year = {2002}, OPTkey = {}, volume = {256}, number = {3}, pages = {719-741}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Unpublished{Gessel:Counting-binary-trees-descents, author = {Gessel, I.M.}, title = {Counting Labeled binary trees by ascents and descents}, note = {Preprint}, OPTkey = {}, OPTmonth = {}, year = {2016}, OPTannote = {} } @Unpublished{Gessel:open-problems, author = {Gessel, I.M.}, title = {Problems in enumerative combinatorics}, note = {Personal communication}, OPTkey = {}, OPTmonth = {}, OPTyear = {}, OPTannote = {} } @Article{Gessel:multivariate-Lagrange, author = {Gessel, I.M.}, title = {A combinatorial proof of the multivariable {L}agrange inversion formula}, journal = {J. Combin. Theory Ser. A}, year = {1987}, OPTkey = {}, volume = {45}, number = {2}, OPTpages = {178–195}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Gilbey:parking-functions-inversions, author = {Gilbey, J.D. and Kalikow L.H.}, title = {Parking functions, valet functions and priority queues}, journal = {Discrete Mathematics}, year = {1999}, OPTkey = {}, OPTvolume = {}, OPTnumber = {}, OPTpages = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Good:multivariate-Lagrange, author = {Good, I.J.}, title = {Generalizations to several variables of {L}agrange's expansion, with applications to stochastic processes}, journal = {Proc. Cambridge Philos. Soc.}, year = {1960}, OPTkey = {}, volume = {56}, OPTnumber = {}, pages = {367-380}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @InProceedings{Gessel:labeled-trees-Shur-positive, author = {Gessel, I.M. and Griffin, S. and Tewari, V.}, title = {Labeled plane binary trees and {S}chur-positivity}, booktitle = {Proceeding of FPSAC 2017, Seminaire Lotharingien de Combinatoire}, OPTcrossref = {•}, OPTkey = {•}, OPTpages = {•}, year = {2017}, OPTeditor = {•}, volume = {78B}, OPTnumber = {•}, OPTseries = {•}, OPTaddress = {•}, OPTmonth = {•}, OPTorganization = {•}, OPTpublisher = {•}, OPTnote = {•}, OPTannote = {•} } @Unpublished{Gessel:labeled-trees-Shur-positive, author = {Gessel, I.M. and Griffin, S. and Tewari, V.}, title = {Labeled plane binary trees and {S}chur-positivity}, note = {ArXiv preprint:1706.03055}, OPTkey = {}, OPTmonth = {}, year = {2017}, OPTannote = {Extended abstract in FPSAC 2017} } @Article{Headley:hyperplane-Weyl-groups, AUTHOR = {Headley, Patrick}, TITLE = {On a family of hyperplane arrangements related to the affine {W}eyl groups}, JOURNAL = {J. Algebraic Combin.}, FJOURNAL = {Journal of Algebraic Combinatorics. An International Journal}, VOLUME = {6}, YEAR = {1997}, NUMBER = {4}, PAGES = {331--338}, DOI = {10.1023/A:1008621126402}, URL = {https://doi.org/10.1023/A:1008621126402}, } @Article{Hopkins:bigraphical-arrangements, AUTHOR = {Hopkins, Sam and Perkinson, David}, TITLE = {Bigraphical arrangements}, JOURNAL = {Trans. Amer. Math. Soc.}, FJOURNAL = {Transactions of the American Mathematical Society}, VOLUME = {368}, YEAR = {2016}, NUMBER = {1}, PAGES = {709--725}, DOI = {10.1090/tran/6341}, URL = {https://doi.org/10.1090/tran/6341}, } @Article{Hopkins:G-Parking-labelling, author = {Hopkins, S. and Perkinson, D.}, title = {Orientations, Semiorders, Arrangements, and Parking Functions}, journal = {Electron. J. Combin.}, year = {2012}, OPTkey = {}, volume = {19}, number = {4}, OPTpages = {}, OPTmonth = {}, note = {Paper \#P8}, OPTannote = {} } @Unpublished{Krattenthaler:Heaps, author = {C. Krattenthaler}, title = {The theory of heaps and the {C}artier-{F}oata monoid}, note = {Appendix to the electronic republication of \emph{Probl\`emes combinatoires de commutation et r\'earrangements}, by P. Cartier and D. Foata.}, OPTkey = {}, OPTmonth = {}, year = {2006}, OPTannote = {} } @Article{Leven:bijections-Ish-Shi, AUTHOR = {Leven, Emily and Rhoades, Brendon and Wilson, Andrew Timothy}, TITLE = {Bijections for the {S}hi and {I}sh arrangements}, JOURNAL = {European J. Combin.}, FJOURNAL = {European Journal of Combinatorics}, VOLUME = {39}, YEAR = {2014}, PAGES = {1--23}, DOI = {10.1016/j.ejc.2013.12.001}, URL = {https://doi.org/10.1016/j.ejc.2013.12.001}, } @Article{Leroux:mayers-theory1, author = {P. Leroux}, title = {Enumerative problems inspired by {M}ayer's theory of cluster integrals}, journal = {Electron. J. Combin.}, year = {2006}, key = {\#R32}, volume = {11}, OPTnumber = {}, OPTpages = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Book{Mayer:theory, author = {Mayer, J.E. and Mayer, M.G.}, ALTeditor = {}, title = {Statistical Mechanics}, publisher = {Wiley}, year = {1940}, OPTkey = {}, OPTvolume = {}, OPTnumber = {}, OPTseries = {}, OPTaddress = {}, OPTedition = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Orlik:Poincare-hyperplanes, author = {Orlik, P. and Solomon, L.}, title = {Combinatorics and topology of complements of hyperplanes}, journal = {Invent. Math.}, year = {1980}, OPTkey = {}, volume = {56}, number = {2}, pages = {167-189}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Book{Orlik:hyperplane-arrangements, author = {P. Orlik and H. Terao}, ALTeditor = {}, title = {Arrangements of Hyperplanes}, publisher = {Springer-Verlag}, year = {1992}, OPTkey = {}, OPTvolume = {}, OPTnumber = {}, OPTseries = {}, OPTaddress = {}, OPTedition = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Postnikov:coxeter-hyperplanes, AUTHOR = {Postnikov, Alexander and Stanley, Richard P.}, TITLE = {Deformations of {C}oxeter hyperplane arrangements}, NOTE = {In memory of Gian-Carlo Rota}, JOURNAL = {J. Combin. Theory Ser. A}, FJOURNAL = {Journal of Combinatorial Theory. Series A}, VOLUME = {91}, YEAR = {2000}, NUMBER = {1-2}, PAGES = {544--597}, DOI = {10.1006/jcta.2000.3106}, URL = {https://doi.org/10.1006/jcta.2000.3106}, } @PhdThesis{Postnikov:Thesis, author = {A. Postnikov}, title = {Enumeration in algebra and geometry}, school = {MIT}, year = {1997}, OPTkey = {}, OPTtype = {}, OPTaddress = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Postnikov:intransitive-trees, author = {A. Postnikov}, title = {Intransitive trees}, journal = {J. Combin. Theory, Ser. A}, year = {1997}, OPTkey = {}, volume = {77}, OPTnumber = {2}, pages = {360-366}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Book{Shi:nb-regions, author = {J.Y. Shi}, ALTeditor = {}, title = {The {K}azhdan-{L}usztig Cells in Certain Affine {W}eyl Groups}, publisher = {Springer-Verlag}, year = {1986}, OPTkey = {}, volume = {1179}, OPTnumber = {}, series = {Lecture Notes in Mathematics}, PAGES = {x+307 pp.}, DOI = {10.1007/BFb0074968}, OPTaddress = {}, OPTedition = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Shi:nb-regions-Weyl, author = {J.Y. Shi}, title = {Sign Types Corresponding to an Affine {W}eyl Group}, journal = {J. London Math. Soc.}, year = {1987}, OPTkey = {}, volume = {35}, number = {2}, pages = {56-74}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @InProceedings{Stanley:hyperplane-tree-inversions, AUTHOR = {Stanley, Richard P.}, TITLE = {Hyperplane arrangements, parking functions and tree inversions}, BOOKTITLE = {Mathematical essays in honor of {G}ian-{C}arlo {R}ota ({C}ambridge, {MA}, 1996)}, SERIES = {Progr. Math.}, VOLUME = {161}, PAGES = {359--375}, PUBLISHER = {Birkh\"auser Boston, Boston, MA}, YEAR = {1998}, } @Article{Stanley:hyperplane-interval-orders-overview, AUTHOR = {Stanley, Richard P.}, TITLE = {Hyperplane arrangements, interval orders, and trees}, JOURNAL = {Proc. Nat. Acad. Sci. U.S.A.}, FJOURNAL = {Proceedings of the National Academy of Sciences of the United States of America}, VOLUME = {93}, YEAR = {1996}, NUMBER = {6}, PAGES = {2620--2625}, DOI = {10.1073/pnas.93.6.2620}, URL = {https://doi.org/10.1073/pnas.93.6.2620}, } @InProceedings{Stanley:hyperplane-arrangements, author = {R. P. Stanley}, title = {An Introduction to Hyperplane Arrangements}, booktitle = {Lecture notes, IAS/Park City Mathematics Institute}, year = {2004} } @Book{Stanley:volume2, author = {R.P. Stanley}, ALTeditor = {}, title = {Enumerative combinatorics, volume 2}, publisher = {Cambridge University Press}, year = {1999}, OPTkey = {}, OPTvolume = {}, OPTnumber = {}, OPTseries = {}, OPTaddress = {}, OPTedition = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Stanley:acyclic-orientations, AUTHOR = {Stanley, Richard P.}, TITLE = {Acyclic orientations of graphs}, JOURNAL = {Discrete Math.}, FJOURNAL = {Discrete Mathematics}, VOLUME = {5}, YEAR = {1973}, PAGES = {171--178}, DOI = {10.1016/0012-365X(73)90108-8}, URL = {https://doi.org/10.1016/0012-365X(73)90108-8}, } @Book{Viennot:Heaps, author = {X. G. Viennot}, ALTeditor = {}, title = {Heaps of pieces. {I}. Basic definitions and combinatorial lemmas}, publisher = {Springer}, year = {1986}, OPTkey = {}, OPTvolume = {}, OPTnumber = {}, series = {Lecture Notes in Math., 1234}, OPTaddress = {}, OPTedition = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} } @Article{Zaslavsky:region-hyperplanes, author = {Zaslavsky, T.}, title = {Facing up to Arrangements: Face-Count Formulas for Partitions of Space by Hyperplanes}, journal = {Mem. Amer. Math. Soc.}, year = {1975}, OPTkey = {}, volume = {154}, number = {1}, OPTpages = {}, OPTmonth = {}, OPTnote = {}, OPTannote = {} }